# SDR DXTA2010090704221

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 1,538 hours, 985 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS JAMMED AT 18 DEGREES AT 400 AGL AFTER TAKEOFF.  FLAP HANDLE PLACED TO 20 & FLAPS & KRUEGERS RETURNED. FLAPS 0 SELECTED & FLAP RETRACTED TO 0. SLATS 0 SELECTED & SLATS JAMMED AT APPROX 2-3 DEGREES.  FLAP HANDLE MOVED TO VARIOUS POSITIONS, SLATS REMAINED JAMMED.  PRIOR TO DESCENT, SLAT BYPASS SELECTED & FLAPS 20 SELECTED. FLAPS REACHED 20. SLATS UP SELECTED, FLAPS REACHED 0.  SLAT BYPASS DESELECTED.  SLATS FULLY RETRACTED, ALL ICAS MESSAGES CLEARED.  BOTH FSECU FLAP & SLAT MOTOR LIGHTS ILLUMINATED ON GROUND PRIOR TO ELEC SHUTDOWN.  R & R FSECU IAW MM 27-51-05. R & R LT SLAT TORQUE LIMITER BRAKE UNIT IAW MM 27-80-05. OPS CHECKED NORM IAW MM 27-80-00.
